Alert archive / Michigan / Small Craft Advisories in 2011
Small Craft Advisory 90, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Nov 24, 2011, 4:22 AM EST. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Nov 24, 2011, 4:22 AM EST (09:22 UTC)
- Expired
- Nov 28, 2011, 5:00 AM EST
- In force
- 4 days
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
187 WHUS73 KGRR 240922 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 422 AM EST THU NOV 24 2011 LMZ844>849-241730- /O.NEW.KGRR.SC.Y.0090.111124T0922Z-111126T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 422 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST SATURDAY. * WINDS...SOUTHWEST 25 TO 30 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
16 follow-up statements
208 WHUS73 KGRR 241518 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1018 AM EST THU NOV 24 2011 LMZ844>849-242330- /O.CON.KGRR.SC.Y.0090.000000T0000Z-111126T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1018 AM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS...SOUTHWEST 25 TO 30 KNOTS. * WAVES...4 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
295 WHUS73 KGRR 242102 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 402 PM EST THU NOV 24 2011 LMZ844>849-250515- /O.CON.KGRR.SC.Y.0090.000000T0000Z-111126T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 402 PM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS. * WAVES...4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
721 WHUS73 KGRR 250341 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1041 PM EST THU NOV 24 2011 LMZ844>849-251145- /O.CON.KGRR.SC.Y.0090.000000T0000Z-111126T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1041 PM EST THU NOV 24 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST SATURDAY... * WINDS...SOUTHWEST WINDS TO 30 KNOTS. * WAVES...6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
537 WHUS73 KGRR 250930 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 430 AM EST FRI NOV 25 2011 LMZ844>849-251730- /O.EXT.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 430 AM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...SOUTHWEST WINDS UP TO 30 KNOTS CAN BE EXPECTED THROUGH SATURDAY NIGHT. WINDS WILL THEN BECOME NORTHWEST ON SUNDAY. * WAVES...5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ HTTP://WWW.WEATHER.GOV/GRR
612 WHUS73 KGRR 251614 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1114 AM EST FRI NOV 25 2011 LMZ844>849-260015- /O.EXT.KGRR.SC.Y.0090.000000T0000Z-111127T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1114 AM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM EST SUNDAY... * WINDS...SOUTHWEST WINDS UP TO 30 KNOTS CAN BE EXPECTED THROUGH SATURDAY NIGHT. WINDS WILL THEN BECOME NORTHWEST ON SUNDAY. * WAVES...5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
850 WHUS73 KGRR 252053 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 353 PM EST FRI NOV 25 2011 LMZ844>849-260500- /O.EXT.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 353 PM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...SOUTHWEST WINDS UP TO 30 KNOTS CAN BE EXPECTED THROUGH SATURDAY NIGHT. WINDS WILL THEN BECOME NORTHWEST ON SUNDAY. * WAVES...5 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
508 WHUS73 KGRR 260327 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1027 PM EST FRI NOV 25 2011 LMZ844>849-261130- /O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1027 PM EST FRI NOV 25 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS CAN BE EXPECTED THROUGH SATURDAY NIGHT. WINDS WILL THEN BECOME NORTHWEST ON SUNDAY. * WAVES...3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
336 WHUS73 KGRR 260907 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 407 AM EST SAT NOV 26 2011 LMZ844>849-261715- /O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 407 AM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS CAN BE EXPECTED INTO SATURDAY NIGHT. AFTER A TEMPORARY BREAK SATURDAY NIGHT...WINDS WILL THEN BECOME NORTHWEST ON SUNDAY UP TO 30 KNOTS. * WAVES...3 TO 6 FEET AND SUBSIDING TEMPORARILY TONIGHT. WAVES WILL THEN BUILD TO 5 TO 9 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
885 WHUS73 KGRR 261628 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1128 AM EST SAT NOV 26 2011 LMZ844>849-270030- /O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1128 AM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...SOUTHWEST 15 TO 25 KNOTS THROUGH TONIGHT...BECOMING NORTHWEST ON SUNDAY UP TO 30 KNOTS. * WAVES...3 TO 6 FEET...SUBSIDING TEMPORARILY TONIGHT. WAVES BUILDING TO 5 TO 9 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
205 WHUS73 KGRR 262116 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 416 PM EST SAT NOV 26 2011 LMZ844>849-270530- /O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 416 PM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...SOUTHWEST 10 TO 20 KNOTS... VEERING NORTHWEST 15 TO 25 KNOTS TOWARD DAYBREAK AND UP TO 30 KNOTS SUNDAY. WINDS DIMINISHING SUNDAY NIGHT. * WAVES...3 TO 5 FEET...SUBSIDING TEMPORARILY TONIGHT. WAVES BUILDING TO 5 TO 9 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
043 WHUS73 KGRR 270351 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1051 PM EST SAT NOV 26 2011 LMZ844>849-271200- /O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1051 PM EST SAT NOV 26 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...BECOMING NORTHWEST AND INCREASING TO 15 TO 25 KNOTS TOWARD DAYBREAK...AND UP TO 30 KNOTS SUNDAY. WINDS DIMINISHING SUNDAY NIGHT. * WAVES...SUBSIDING TO 1 TO 3 FEET OVERNIGHT...THEN BUILDING TO 3 TO 5 FEET TOWARD DAYBREAK ON SUNDAY. WAVES WILL THEN BUILD TO 5 TO 9 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ HTTP://WWW.WEATHER.GOV/GRR
656 WHUS73 KGRR 270919 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 419 AM EST SUN NOV 27 2011 LMZ844>849-271730- /O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 419 AM EST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...BECOMING NORTH TO NORTHWEST AND INCREASING UP TO 30 KNOTS TODAY. WINDS WILL DIMINISH OVERNIGHT TONIGHT. * WAVES...BUILDING TO 5 TO 9 FEET TODAY...THEN SUBSIDING THROUGH THE NIGHT TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ HTTP://WWW.WEATHER.GOV/GRR
514 WHUS73 KGRR 271607 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1107 AM EST SUN NOV 27 2011 LMZ844>849-280015- /O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1107 AM EST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...NORTH TO NORTHWEST TO 30 KNOTS TODAY...DIMINISHING TONIGHT. * WAVES...5 TO 9 FEET TODAY...SUBSIDING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
096 WHUS73 KGRR 272050 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 350 PM EST SUN NOV 27 2011 LMZ844>849-280500- /O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 350 PM EST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...NORTH 15 TO 25 KNOTS...DIMINISHING AFTER MIDNIGHT. * WAVES...3 TO 5 FEET...SUBSIDING TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
149 WHUS73 KGRR 280350 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1050 PM EST SUN NOV 27 2011 LMZ844>849-281000- /O.CON.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1050 PM EST SUN NOV 27 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY... * WINDS...NORTH 15 TO 25 KNOTS...DIMINISHING AFTER MIDNIGHT. * WAVES...3 TO 5 FEET...SUBSIDING TOWARD DAYBREAK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
451 WHUS73 KGRR 281008 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 508 AM EST MON NOV 28 2011 LMZ844>849-281815- /O.EXP.KGRR.SC.Y.0090.000000T0000Z-111128T1000Z/ /O.NEW.KGRR.GL.A.0012.111129T0900Z-111130T2200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 508 AM EST MON NOV 28 2011 ...GALE WATCH IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 5 AM EST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH WEDNESDAY AFTERNOON. * WINDS: NORTH WINDS WILL INCREASE TO GALES OF UP TO 40 KNOTS VERY LATE MONDAY NIGHT AND TUESDAY MORNING. THESE WINDS WILL CONTINUE INTO WEDNESDAY BEFORE DIMINISHING. * WAVES: WAVES COULD BUILD TO OVER 10 FEET ON TUESDAY AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Nov 24, 4:00 AM EST, 22 minutes earlier.
Area forecast discussion, Nov 24, 4:00 AM EST, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 400 AM EST THU NOV 24 2011 LATEST UPDATE...SYNOPSIS/SHORT AND LONG TERM/MARINE... .SYNOPSIS...(400 AM EST THU NOV 24 2011) THANKSGIVING DAY WILL SEE SOME CLOUDS MOVE IN WITH HIGHS IN THE UPPER 40S. NO RAIN IS EXPECTED UNTIL THE WEEKEND WHEN A COLD FRONT MOVES THROUGH. RAIN SHOWERS COULD MIX WITH WET SNOW BY SUNDAY NIGHT AS COLDER AIR MOVES IN BEHIND THE COLD FRONT. && .SHORT TERM...(400 AM EST THU NOV 24 2011) (TODAY THROUGH SATURDAY) FORECAST PROBLEMS IN THE NEAR TERM INCLUDE LOW CLOUDS AND POTENTIAL IMPACT ON MAX TEMPS TODAY AND TIMING IN THE RAIN ON SATURDAY. LOWERED MAXES FROM THE LOWER 50S TO UPPER 40S FOR TODAY AS SATELLITE AND OBS SHOW AREA OF LOW STRATUS MOVING INTO THE WESTERN FORECAST AREA ATTM. MAX TEMPS WERE HELD TO THE LOWER 40S ACROSS IOWA ON WEDNESDAY AFTERNOON UNDER THESE CLOUDS. 00Z NAM RH PROFILES SHOW INVERSION SLOWLY LOWERING AND SUGGESTS CLOUDS COULD BREAK UP THIS AFTERNOON...BUT LATEST RUC IS MORE PESSIMISTIC AND WOULD MEAN A CLOUDY DAY AND MAXES PROBABLY HELD IN THE MID 40S. STRATUS MAY HANG ON EVEN INTO TONIGHT AND POSSIBLE FRIDAY MORNING BEFORE INCREASING WINDS AND MIXING SCOUR THEM OUT. KEPT CHANCE POPS UP NORTH FOR FRIDAY NIGHT AS SOME ISENTROPIC ASCENT AND MID LEVEL MOISTURE IS AVAILABLE. THE STEADIER RAIN SHOULD HOLD OFF UNTIL AFTER 12Z SATURDAY AND POSSIBLY UNTIL 00Z SUNDAY IF THE SLOWER EURO SOLUTION PANS OUT...AS DIGGING SHORTWAVE TROUGH APPROACHES AND COUPLED JET ALONG WITH DEEP MOISTURE MOVES IN. && .LONG TERM...(400 AM EST THU NOV 24 2011) (SATURDAY NIGHT THROUGH WEDNESDAY) THE MID RANGE MODELS CONTINUE TO SHOW DIFFERENCES IN THE LONG TERM. THERE IS GOOD AGREEMENT ON THE SYSTEM SATURDAY NIGHT THROUGH SUNDAY NIGHT. HOWEVER... CONFIDENCE IS LOWER FOR THE POTENTIAL PRECIPITATION WITH A SYSTEM MONDAY NIGHT INTO WEDNESDAY. IN FACT... THE ECMWF SHOWS THE WEATHER ASSOCIATED WITH A CUT OFF LOW SWEEPING BY TO THE SOUTHEAST OF THE AREA. MEANWHILE... THE GFS HAS NO CUTOFF LOW AND MOVES A WEAK CANADIAN WAVE BY TO THE NORTH. THEREFORE... CONFIDENCE AND THE POPS ARE LOWER AFTER MONDAY AND SOME PERIODS HAVE BEEN DRIED OUT. THE PRECIPITATION... IF IT OCCURS... COULD BE RAIN... SNOW OR A RAIN/SNOW MIX. TEMPERATURES WILL BE A LITTLE ABOVE NORMAL THROUGH THE WEEKEND. THEY WILL BE AROUND NORMAL NEXT WEEK. NORMAL HIGHS THIS TIME OF YEAR ARE AROUND 40 DEGREES AND NORMAL LOWS ARE IN THE UPPER 20S. && .AVIATION...(1146 PM EST WED NOV 23 2011) CERTAINLY A RISK FOR IFR OR LOWER CONDITIONS TONIGHT INTO THURSDAY. LOW LEVEL MOISTURE REMAINS TRAPPED BELOW THE INVERSION LOCATED ROUGHLY 2K FT OFF THE GROUND. ANY POCKETS OF CLEAR SKIES HAVE BEEN FILLING IN WITH FOG AND STRATUS. IN ADDITION A LARGE AREA OF SUB MVFR CLOUDS WILL ADVECT IN FROM THE SOUTHWEST BEGINNING AROUND 08Z. IT IS BECOMING MORE LIKELY THAT THE LOW CLOUDS WILL PERSIST THROUGH THE MORNING AND PERHAPS INTO THE AFTERNOON. EXTRA CAUTION IS ADVISED FOR AVIATORS TONIGHT INTO THURSDAY GIVEN THIS SETUP. ANOTHER RISK FOR LOW CLOUDS AND FOG EXISTS FOR THURSDAY NIGHT AS WELL. && .MARINE...(400 AM EST THU NOV 24 2011) ISSUED A SMALL CRAFT ADVISORY FOR TODAY THROUGH FRIDAY NIGHT AS A TIGHTENING PRESSURE GRADIENT WILL BRING WEST TO SOUTHWEST WINDS GUSTING TO 25 KNOTS AND WAVES BUILDING ABOVE FOUR FEET. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY TODAY THROUGH FRIDAY NIGHT. && SYNOPSIS: OSTUNO SHORT TERM: OSTUNO LONG TERM: 63 AVIATION: MJS MARINE: OSTUNO
Hazardous weather outlook, Nov 23, 11:21 PM EST, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1000 AM EST WED NOV 23 2011 MIZ037>040-043>046-050>052-056>059-064>067-071>074-241015- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1120 PM EST WED NOV 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL BE DEVELOPING OVERNIGHT. SOME OF THE FOG COULD BE LOCALLY DENSE. MOTORISTS SHOULD DRIVE WITH ADDED CAUTION AND BE ALERT FOR SUDDEN CHANGES IN THE VISIBILITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AREAS OF FOG WILL LINGER INTO THE MORNING LEADING TO SOME HAZARDOUS TRAVEL CONDITIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-241015- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1120 PM EST WED NOV 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WINDS AND WAVES COULD BE HAZARDOUS TO SMALL CRAFT FROM THURSDAY INTO THE WEEKEND. GALES ARE POSSIBLE ON FRIDAY AND INTO THE WEEKEND. OSTUNO MEADE MJS
Nearby
Small Craft Advisories in Michigan, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.